Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Hiv And Stomach Problems

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

HIV and stomach problems?

I have been HIV for about 2-3 years now. Latest lab is VL=undetecable while TCell count dropped from est. 800 to est. 600+. I am on Atripla and have been diagnosed with GAD as well as IBS. Lately, I have been suffering from a bad stomach condition...
Mark Holodniy, M.D., F.A.C.P., C.I.C.

Response from Mark Holodniy, M.D., F.A.C.P., C.I.C.

Stanford University, School of Medicine
...other things. You may need to follow up with a gastroenterologist. Yes, anyone with a CD4 count < 200 has AIDS by definition. HIV treatment can normally increased CD4 counts significantly even when the starting CD4 count is < 100. Read more »

stomach problems/ HIV ?

Hello,I wrote some time ago about about some stomach problem that are still going on.I'm an... Read more »

Stomache problems & AIDS

I have AIDS and am having stomache problems. Some pain, Diahrrea, and my stomach makes alot of loud... Read more »
Articles
The Well Project

Caring for Your Gut: Dealing With Diarrhea, Nausea and Other Stomach Problems if You Have HIV/AIDS

... Table of Contents Gut Basics The Gut and HIV Diarrhea and HIV Coping With Diarrhea Nausea, Vomiting and Anorexia Gas, Bloating and Heartburn Taking Care of Read more »
AIDS InfoNet

Silymarin (Milk Thistle)

...liver problems when they take antiretroviral drugs (ARVs). Milk thistle might help prevent liver damage. Several ARVs can cause stomach problems, and silymarin can help treat indigestion. How Is Silymarin Used? Silymarin is an extract of the... Read more »
The Well Project

Lipodystrophy, Body Changes and HIV/AIDS

...Lipodystrophy means abnormal fat changes. It is used to describe a number ofunwanted changes in body fat that are experienced by many HIV+ people.Lipodystrophy can also include changes in fat and sugar levels in the blood ofHIV+ people. Although... Read more »
AIDS InfoNet

Cryptosporidiosis

...humans, soil, and water. It can be transmitted easily. In people with normal immune systems, crypto causes diarrhea and other stomach problems for about a week. In people with less than 200 CD4 cells, the diarrhea may continue. The best way to... Read more »
Connect With Others

Stomach problems

Posted by Anonymous, 1 Reply
...Today at work i was trembling and sweating for about an hour. I dont know whats going on and i hope im not a late bloomer for hiv infection. Your response is needed. Read more »

stomach problems...

Posted by Anonymous, 1 Reply
...hours. it has become debilitating and after trying meds and herbs i dont know what to do so about three weeks ago i quit all my hiv meds i haven't felt this good in a long time. for the first time in a year i am able to eat and not feel... Read more »

Worried about locale information

Posted by Cobal, 2 Replies
...I've been under the weather for going on 6 months now. Went and talk to the Hiv/Aids experts in my area and was told some things that shocked me and almost convinced me that I am indeed infected. My symptoms are Read more »

Stomach noises

Posted by Anonymous, 2 Replies
I am having an extremely increase in stomach noises. Could this be a symptom? Read more »